# SDR FDEA202406250862

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887502
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUEL ACCESS DOOR, FORWARD INBOARD CORNER (CORNER 11).   APPROXIMATE LENGTH OF CRACK IS 0.25.  RIGHT HAND WING LEADING EDGE REFUELING ACCESS DOOR FORWARD INBOARD CORNER SKIN   REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-01-2R FIGURE 201 REPAIR 18. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.  REPETITIVE INSPECTION REQUIRED - INITIAL AT 7,500 CYCLES AND   REPETITIVE INSPECTION AT 7,500 CYCLES TO BE CARRIED OUT AS PER MD-11 SRM 57-40-01-2R   FIGURE 201 TABLE 204 REPAIR 18.
